Authors: Todorčević, Stevo 
Title: Universally meager sets and principles of generic continuity and selection in Banach spaces
Journal: Advances in Mathematics
Volume: 208
Issue: 1
First page: 274
Last page: 298
Issue Date: 15-Jan-2007
Rank: M21a
ISSN: 0001-8708
DOI: 10.1016/j.aim.2006.02.008
Abstract: 
In this paper we use large cardinals to address some problems about generic continuity and generic selection that occur in the study of fragmentability and differentiability in the context of Banach spaces.
Keywords: Generic continuity | Large cardinal
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

4
checked on Jun 12, 2024

Page view(s)

45
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.